It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


I'm no doctor but you seem to not have been properly diagnosed.
GERD means GastroEsophagial Reflux Disorder (emphasis on disorder) which means you would need to have presented in your past symptoms coherent with GERD, not just at one occasion. And they didn't really perform any tests as far as I can tell.

Excess drinking makes anyone dehydrated. Lack of apetite and feeling sick the next day is perfectly normal and it's part of the hangover.
Eating fast food or greasy or spicy food can obviously further irritate the stomach, which was already fragile after the drinking.
The bowl or cocoa pops with milk might have seem like a good idea, but milk is actually hard to digest and could ferment in your stomach if the environment is acidic enough.
It's also possible that you've eaten something fowel and caught food poisoning. In that case you should have probably experienced nausea, vomiting and/or diarrhoea and even fever.

And let's present the obvious - might just been a "crazy night" for your stomach (you really did a lot of don'ts).
In my opinion you should have drank a lot of water, eaten very carefully for the next few days and rested. No meds for stomach needed.
And I'll give you a tip from when I was partying in college: drink water! Us girls have the perk of being able to carry a bottle of water in our purse.
It's not "cool" to bring water to a party, but your body will thank you the next day and NO hangover! So, when you feel your about to cross your limits reduce the amount on alcohol drinking and start drinking water (bits at a time) and when you get home drink at least half a glass of water before going to bed.

Constipation can also be caused by diadhration. It's important to know that any pills you take make you diadhrated and you need to have extra intake of water while being on them.

None of this explains your panic attack. Except that for people with an history of anxiety or previous panic attacks alcohol may be a trigger. Chocolate is like an exciting drug for your brain so it could also have helped. And coffee as well. Major trigger! Did you have coffee when you woke up?!?

The palpitations might be a sign of anxiety and your "obsession" with your heart rate too. The tightness in you chest, the elevated BP and heartrate aswell. What happened on or around October? Is this when your girlfriend went away?

Also you say your gf was arriving a few days from there, which might have been a source or anxiety at the time.

Since then you've made a few mistakes:
1st - taking nexium in the afternoon. always take it on an empty stomach and eat maximum 30min after (don't wait too long to eat after taking it),
2nd - when you realised it wasn't having the intended effect and you possibly had a reaction to it you should have gone to a doctor.
3rd - Thai might not be the best idea now, get back on track first.
4th - don't self medicate. I can see why would be less trusting with doctors now, but at least check if what you're doing makes any sense.
5th - going cold turkey off prilosec - not a good idea. You should have reduced to a 20 mg dosage. If it still didn't sute you, then you should take one every 2 days and then stop.

Your assessment of rebounding from nexium and gaviscon is possible but you really only had nexium 2 times, so I don't know...
Maybe it's really just the falling out or all this general mess.
Prilosec 40mg is strong so I agree going cold turkey off it made it worse.

None of what you experienced (either panic or reflux) is a disorder, unless it starts to occur more frequently or by episodes. So just recuperate and don't worry too much about it.

If what you're doing now works for you keep doing it. Don't forget to drink lots or water and be careful with your eating.

Wish you the best!





All times are GMT -7. The time now is 02:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!